| Model Number |
7252 |
| Medical Device Problem Code |
Missing Test Results (3267)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/17/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The patient/family was the initial reporter, so personal information was not entered.No information was captured as the customer's weight was not provided.
Event or Problem Description
The customer reported that his blood glucose reading were not being stored in the memory of the contour next ez meter.There was no allegation of an adverse event.The customer was advised to return the device for evaluation.A replacement meter kit was sent to the customer.
Additional Manufacturer Narrative
The customer did not return the device for evaluation.Therefore, a device history record was reviewed for the suspected contour next ez meter and no manufacturing anomalies were found.
Additional Manufacturer Narrative
The customer returned the suspected contour next ez meter for evaluation.During the investigation, the meter switched on as expected.The customer service mode was run and no anomalies were found.Three control tests were run using the returned meter with the in-house contour next control solution and in-house contour next test strips, which gave a satisfactory performance.The returned meter was also tested with the in-house contour next test strips and in-house breeze2 control solution to simulate as blood, which gave a satisfactory performance.The simulated blood glucose reading obtained during in-house testing was properly stored in the meter's memory.